Alert archive / Arkansas / Tornado Warnings in 2011

Tornado Warning 44, NWS Little Rock, AR

April 23, 20114 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 23, 2011, 9:26 PM CDT for 4 counties in Arkansas. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 23, 2011, 9:26 PM CDT (02:26 UTC)
Expired
Apr 23, 2011, 9:50 PM CDT
In force
24 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Baxter County, AR, Marion County, AR, Searcy County, AR, Stone County, AR

The radar

The Little Rock radar (KLZK), 142 km from the middle of the area, began a volume at 02:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 23, 5:38 PM CDTSevere Thunderstorm WatchSPC6 hr
Apr 23, 8:19 PM CDTTornado WatchSPC4 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 2.4 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
747 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
283 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

694 
WFUS54 KLZK 240226
TORLZK
ARC005-089-129-137-240315-
/O.NEW.KLZK.TO.W.0044.110424T0226Z-110424T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
926 PM CDT SAT APR 23 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTH CENTRAL BAXTER COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN MARION COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN STONE COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 1015 PM CDT

* AT 925 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED NEAR DUFF...OR 10 MILES NORTHWEST OF MARSHALL.
  DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING EAST AT 30 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  SHIPP...              SAINT JOE...          RUSH...
  PUSH MTN...           NORFORK...            MAUMEE...
  LOWER BUFFALO WILDERNESS AREA...            LION HILL...
  HERRON...             FIFTY SIX...          EVENING STAR...
  DUFF...               CARTNEY...            ADVANCE...
  SILVER HILL...        ONIA...               MULL...
  MORNING STAR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

ROUGHLY ONE THIRD OF ALL ARKANSAS TORNADOES OCCUR AT NIGHT. TORNADOES
ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.

&&

LAT...LON 3627 9228 3596 9221 3596 9285 3605 9286
TIME...MOT...LOC 0227Z 252DEG 27KT 3601 9277

$$

57
1 follow-up statement
271 
WWUS54 KLZK 240250
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
950 PM CDT SAT APR 23 2011

ARC005-089-129-137-240300-
/O.CAN.KLZK.TO.W.0044.000000T0000Z-110424T0315Z/
SEARCY AR-STONE AR-MARION AR-BAXTER AR-
950 PM CDT SAT APR 23 2011

...THE TORNADO WARNING FOR SOUTH CENTRAL BAXTER...SOUTHEASTERN
MARION...NORTHWESTERN STONE AND NORTHERN SEARCY COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND IS NO LONGER 
CONSIDERED POTENTIALLY TORNADIC. 

LAT...LON 3627 9228 3596 9221 3596 9285 3605 9286
TIME...MOT...LOC 0250Z 252DEG 27KT 3606 9257

$$

57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 23, 9:10 PM CDT, 16 minutes earlier.

Area forecast discussion, Apr 23, 9:10 PM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
910 PM CDT SAT APR 23 2011

.UPDATE...

JUST A QUICK UPDATE HERE AS THINGS ARE GETTING BUSY. FRONTAL
BOUNDARY IS NOW ACROSS THE NORTHERN PART OF THE CWA THIS EVENING.
A TORNADO WATCH HAS BEEN HOISTED UNTIL MIDNIGHT TONIGHT. ANY
STORMS THAT FIRE ALONG...AND LATCH ONTO...THE BOUNDARY WILL HAVE
THE POTENTIAL TO PRODUCE A TORNADO.

OTHERWISE...THE ONLY ADJUSTMENTS MADE WERE TO TWEAK DEWPOINTS
THROUGH TONIGHT AND ALSO TO ADJUST LATE PERIOD QPF GRIDS TO BETTER
MATCH UP TO LATEST GUIDANCE.

&&

.PREV DISCUSSION... /ISSUED 625 PM CDT SAT APR 23 2011/

AVIATION...

00Z/24 AVIATION PACKAGE...

OVER THE COURSE OF THE NEXT 24 HOURS...THE FRONTAL BOUNDARY
CURRENTLY IN NORTHWEST ARKANSAS WILL OSCILLATE SLIGHTLY...BUT WITH
PARALLEL UPPER FLOW...IT SHOULD BE VERY NEAR THE SAME POSITION
THIS TIME TOMORROW. WITH THAT BEING THE CASE...SHOWERS AND
THUNDERSTORMS WILL BE PREVALENT DURING THE ENTIRE PERIOD... WITH
IFR OR LOW IFR AT HRO AND BPK.

OVER THE CENTRAL AREAS...AM NOT CONFIDENT ENOUGH TO PUT PRECIP IN
TONIGHT. MVFR STRATUS/STRATOCU LIKELY TO DEVELOP AGAIN TONIGHT...
AND WILL SCATTER OUT DURING THE MORNING SUNDAY. DID GO AHEAD AND
PUT IN PROB30S FROM 18-00Z AT HOT AND LIT TO ACCOUNT FOR POSSIBLE
ISOLATED CELLS AHEAD OF THE FRONT ON SUNDAY AFTERNOON.

OVER THE SOUTHERN SITES...ONLY ISSUE OF SIGNIFICANCE IS LIKELY TO
BE STRATUS SUNDAY MORNING...WITH GUSTY WINDS DURING THE DAY. LEFT
PRECIP CHANCES OUT OF PBF AND LLQ AT THIS TIME.

TAFS ALREADY OUT.

PREV DISCUSSION... /ISSUED 300 PM CDT SAT APR 23 2011/

SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT

SCTD CONVECTION STILL LINGERING ACRS NRN AR AT MID AFTN. ACTIVITY WL
CONT TO DIMINISH FM THE W THRU EARLY THIS EVENING AS UPR IMPULSE
LIFTS NEWD OUT OF THE AREA. ASSOCD SFC BNDRY HAD SHIFTED INTO NRN
AR...WITH A WEAKENING OUTFLOW BNDRY NOTED FURTHER TO THE SE.

NOT TOO MANY CHGS IN THE OVERALL FCST THRU THE SHRT TERM AS
UNSETTLED WX CONDS CONT. THE AFOREMENTIONED SFC BNDRY WL CONT TO
MEANDER ACRS NRN AR/SRN MO THRU SUN. PERIODS OF CONVECTION WL DVLP
AND AFFECT LOCATIONS IN THE VCNTY OF THE FNT...WITH A CONTD THREAT
OF STRONG/SVR STORMS AS WELL AS LOCALLY HVY RAINFALL. FF WATCH RMNS
IN EFFECT THRU EARLY MON ATTM...WITH AN EXPANSION IN TIME AND
LOCATION ANTICIPATED BY THE END OF THE WEEKEND.

AS WE MOVE INTO THE FIRST PART OF THE WORK WEEK...A NEW STORM SYS WL
ORGANIZE TO OUR W AND MOVE THRU THE REGION. THIS WL FINALLY ALLOW
THE FNTL BNDRY TO MAKE A PUSH THRU AR. HOWEVER...THE FNT WL BRING
WIDESPREAD SHRA/TSRA TO THE ENTIRE STATE BY LATE MON INTO TUE...
WITH THE THREAT OF FLASH FLOODING EXPANDING OVR THE REGION AND THE
POTENTIAL FOR SVR STORMS.

THE FNT IS PROGGED TO SHIFT E OF AR ON TUE...WITH A BRIEF LULL IN
WIDESPREAD RAINFALL. OPTED TO LEAVE CHC POPS IN THE FCST FOR TUE DUE
TO LINGERING MOISTURE AND INSTABILITY. YET ANOTHER DVLP STORM SYS WL
APCH THE REGION STARTING TUE NGT...WITH BETTER RAIN CHCS RETURNING
AS WE HEAD INTO THE LONG TERM.

LONG TERM...WEDNESDAY THROUGH SATURDAY

LONG TERM STARTS WITH POTENT STORM SYSTEM EXITING THE REGION TO THE
EAST WED AFTERNOON...WITH POPS ENDING FROM WEST TO EAST.
HOWEVER...WRAP AROUND MOISTURE WILL KEEP POPS GOING FOR NRN COUNTIES
WED AFTERNOON INTO THE EARLY EVENING HRS. HIGH PRESSURE WILL SETTLE
ACROSS THE REGION THU INTO FRI...WITH A MORE STABLE AIRMASS EXPECTED
TO BE IN PLACE. HOWEVER...A WEAK UPPER DISTURBANCE IN THE NW FLOW
ALOFT WILL PASS OVER SRN MO...WHICH MAY BRING SLIGHTLY INCREASED
RAIN CHANCES ACROSS THE NRN COUNTIES...BUT WILL CONTINUE WITH SILENT
POPS AT THIS TIME. THE HIGH PRESSURE WILL SLIDE EAST FRI INTO
SAT...WITH SRLY SFC FLOW RETURNING TO THE STATE. HAVE POPS
INCREASING NEAR THE END OF THE PERIOD WITH THE NEXT STORM SYSTEM
APPROACHING THE STATE.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     77  64  76  66 /  60  60  40  50
CAMDEN AR         85  68  86  68 /  10  10  10  20
HARRISON AR       63  55  72  63 /  90  90  80  80
HOT SPRINGS AR    81  67  82  68 /  20  20  30  30
LITTLE ROCK   AR  84  66  83  68 /  20  20  20  30
MONTICELLO AR     85  67  85  68 /  10  10  10  10
MOUNT IDA AR      77  67  79  66 /  40  40  30  40
MOUNTAIN HOME AR  65  57  72  62 /  90 100  80  70
NEWPORT AR        83  64  80  67 /  60  40  30  40
PINE BLUFF AR     84  66  85  66 /  10  10  10  20
RUSSELLVILLE AR   75  64  80  65 /  60  50  40  50
SEARCY AR         84  65  81  65 /  50  30  30  30
STUTTGART AR      86  65  85  67 /  20  20  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR BAXTER-BOONE-FULTON-
IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE.

&&

64
Hazardous weather outlook, Apr 23, 2:56 PM CDT, 6 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT SAT APR 23 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-241000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
256 PM CDT SAT APR 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT
ACROSS PORTIONS OF CENTRAL AND NORTHWEST ARKANSAS. THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MAINLY THE NORTHWEST
TWO THIRDS OF ARKANSAS. THE MAIN THREATS TO BE EXPECTED WOULD BE
LARGE HAIL AND DAMAGING WINDS. HEAVY RAINFALL IS ALSO
POSSIBLE...WITH COULD LEAD TO FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SMALL RAIN CHANCES ARE EXPECTED FOR SUNDAY CENTRAL AND SOUTH...BUT
WILL BE LIKELY IN THE NORTH AND NORTHWEST. SHOWERS AND THUNDERSTORMS
ARE EXPECTED MONDAY THROUGH WEDNESDAY AS A SLOW MOVING COLD FRONT
MOVES THROUGH OKLAHOMA AND ARKANSAS. THIS COULD BRING SIGNIFICANT
AND WIDESPREAD STRONG TO SEVERE THUNDERSTORMS TO THE STATE. THIS
SCENARIO BEARS MONITORING OVER THE NEXT SEVERAL DAYS.

WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS
PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR
FLASH FLOODING AND RIVER FLOODING WILL INCREASE OVER TIME. A FLASH
FLOOD WATCH IS IN EFFECT FROM THIS MORNING THROUGH MONDAY MORNING.
THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT
SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE NEAR A
FRONTAL BOUNDARY LINGERING IN THE VICINITY OF THE OZARKS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

51/62

In the hours before

Special weather statement, Apr 23, 3:30 PM CDT, 5 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
330 PM CDT SAT APR 23 2011

ARZ003-004-232045-
BOONE AR-MARION AR-
330 PM CDT SAT APR 23 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION AND
NORTHEASTERN BOONE COUNTIES UNTIL 345 PM CDT...

AT 331 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHEAST OF SUGARLOAF KNOB...OR 18 MILES
NORTHWEST OF YELLVILLE...MOVING EAST AT 40 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  WININGTON...          PRICE PLACE...        LEAD HILL...
  DIAMOND CITY...       SOUTH LEAD HILL...    PEEL...
  TUCKER HOLLOW PARK... SYCAMORE...           SUGARLOAF KNOB...
  SHORT MTN...          PILOT KNOB...         JONES PT WMA...
  HWY 125 PARK...       BUCK CREEK PARK...

LAT...LON 3650 9254 3633 9294 3649 9303 3651 9301
TIME...MOT...LOC 2031Z 249DEG 36KT 3647 9283

57
Local storm report, Apr 23, 9:08 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
908 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          12 SSW JASPER           35.85N 93.27W
04/23/2011                   NEWTON             AR   AMATEUR RADIO

            A TORNADO WAS REPORTED TO HAVE TOUCHED DOWN NEAR SMITH
            MOUNTAIN.

&&

57
Local storm report, Apr 23, 9:10 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
910 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TORNADO          BASS                    35.88N 93.00W
04/23/2011                   NEWTON             AR   TRAINED SPOTTER

            A TORNADO WAS REPORTED NEAR BASS.

&&

57
Local storm report, Apr 23, 9:16 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
916 PM CDT SAT APR 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0833 PM     TORNADO          12 SSW JASPER           35.85N 93.27W
04/23/2011                   NEWTON             AR   AMATEUR RADIO

            A TORNADO WAS REPORTED TO HAVE TOUCHED DOWN NEAR SMITH
            MOUNTAIN. THE ROAD AT SMITH MOUNTAIN IS BLOCKED BY FALLEN
            TREES.

&&

57

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 7:43 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Newton47 min
Apr 23, 7:57 PM CDTTornado WarningLZKNewton48 min
Apr 23, 8:42 PM CDTTornado WarningLZKMarion, Newton, Searcy48 min
Apr 23, 10:25 PM CDTFlash Flood WarningLZKBaxter, Boone, Marion, Newton, Searcy3 hr
Apr 24, 1:56 AM CDTFlash Flood WarningLZKBaxter, Boone, Marion3 hr
Apr 24, 4:48 AM CDTRiver Flood AdvisoryLZKFulton, Sharp36 hr
Apr 24, 5:04 AM CDTRiver Flood AdvisoryLZKClay36 hr
Apr 24, 9:04 AM CDTRiver Flood AdvisoryLZKSearcy36 hr
Apr 24, 9:06 AM CDTRiver Flood AdvisoryLZKIzard, Stone36 hr
Apr 24, 9:08 AM CDTRiver Flood AdvisoryLZKIndependence36 hr
Apr 24, 9:47 AM CDTRiver Flood WarningLZKClay12 days
Apr 24, 9:47 AM CDTRiver Flood WarningLZKFulton, Sharp3 days
Apr 24, 9:47 AM CDTRiver Flood WarningLZKLawrence, Randolph5 days
Apr 24, 10:42 AM CDTFlash Flood WarningLZKBoone, Newton3 hr
Apr 24, 11:24 AM CDTSpecial Weather StatementLZKJohnson, Newton61 min
Apr 24, 11:36 AM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope39 min
Apr 24, 12:05 PM CDTTornado WarningLZKJohnson, Logan, Newton, Pope25 min
Apr 24, 12:07 PM CDTTornado WarningLZKJohnson, Newton, Pope23 min
Apr 24, 12:13 PM CDTSevere Thunderstorm WarningLZKNewton47 min
Apr 24, 12:20 PM CDTTornado WarningLZKNewton, Searcy25 min
Apr 24, 12:28 PM CDTTornado WarningLZKConway, Johnson, Pope, Searcy, Van Buren47 min
Apr 24, 12:43 PM CDTTornado WarningLZKMarion, Newton, Pope, Searcy, Van Buren18 min
Apr 24, 1:02 PM CDTSpecial Weather StatementLZKScott48 min
Apr 24, 1:04 PM CDTRiver Flood WarningLZKIndependence, Jackson22 days
Apr 24, 1:14 PM CDTTornado WarningLZKConway, Pope, Searcy, Van Buren46 min
Apr 24, 1:23 PM CDTSevere Thunderstorm WarningLZKPope37 min
Apr 24, 1:32 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Yell43 min
Apr 24, 1:35 PM CDTTornado WarningLZKConway, Pope, Van Buren40 min
Apr 24, 1:36 PM CDTSpecial Weather StatementLZKLogan44 min
Apr 24, 1:43 PM CDTTornado WarningLZKBaxter, Fulton, Izard, Sharp, Stone47 min
Apr 24, 1:55 PM CDTTornado WarningLZKCleburne, Searcy, Stone, Van Buren16 min
Apr 24, 2:11 PM CDTTornado WarningLZKCleburne, Conway, Van Buren41 min
Apr 24, 2:22 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren23 min
Apr 24, 2:32 PM CDTSevere Thunderstorm WarningLZKFulton, Izard, Sharp43 min
Apr 24, 2:32 PM CDTTornado WarningLZKCleburne, Stone, Van Buren43 min
Apr 24, 2:41 PM CDTSpecial Weather StatementLZKPope, Yell44 min
Apr 24, 2:50 PM CDTSpecial Weather StatementLZKFaulkner45 min
Apr 24, 3:06 PM CDTSevere Thunderstorm WarningLZKSharp24 min
Apr 24, 3:09 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Stone, Van Buren51 min
Apr 24, 3:11 PM CDTSevere Thunderstorm WarningLZKSharp19 min
Apr 24, 3:29 PM CDTRiver Flood WarningLZKSearcy68 hr
Apr 24, 3:29 PM CDTRiver Flood WarningLZKIzard, Stone3 days
Apr 24, 3:31 PM CDTRiver Flood WarningLZKIndependence4 days
Apr 24, 3:37 PM CDTSpecial Weather StatementLZKSharp48 min
Apr 24, 3:37 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, White38 min
Apr 24, 3:56 PM CDTSpecial Weather StatementLZKSharp44 min
Apr 24, 4:03 PM CDTSpecial Weather StatementLZKCleburne47 min
Apr 24, 4:13 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence, Jackson, White47 min
Apr 24, 4:25 PM CDTFlash Flood WatchLZKArkansas, Clark, Cleburne, Cleveland, Conway, Dallas and 17 more68 hr
Apr 24, 4:48 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson42 min
Apr 24, 4:54 PM CDTTornado WarningLZKIndependence, Jackson23 min
Apr 24, 5:12 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson22 min

Nearby

Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.